# SDR HKGA201906260028

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: 12008364011
- Condition: Cracked
- Location: Not Reported
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE CRACKED.  REMOVED DOOR STOP PLATE, MATCH DRILLED NEW PART AND INSTALLED IAW SRM 51-40-02, AND 51-25-00 REV 58.
